MAUDE Adverse Event Report: ZEST ANCHORS, LLC IMPLANT, ENDOSSEOUS; ENDOSSEOUS DENTAL IMPLANT

ZEST ANCHORS, LLC IMPLANT, ENDOSSEOUS; ENDOSSEOUS DENTAL IMPLANT
Model Number 07512-S
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Non- integration.I have a doctor who ran into an issue while placing one of our implants.As he was inserting the last implant, it felt tight, so he backed out and attempted to reinsert it.As he was torquing it down with his motorized handpiece, he realized it was no longer engaging with the carrier.He then tried torquing manually and with the driver, but the implant still wasn't engaging with the internal hex.The implant isn't fully seated at the crest, and he removed it.
 
Event or Problem Description

Brand Name
IMPLANT, ENDOSSEOUS
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
ZEST ANCHORS, LLC
2875 loker ave east
carlsbad
Manufacturer (Section G)
ZEST ANCHORS, LLC
2875 loker ave east
carlsbad
Manufacturer Contact
amie toor
2875 loker ave e
carlsbad 
MDR Report Key23872861
Report Number2023950-2025-00218
Device Sequence Number17256035
Product Code DZE
UDI-Device Identifier00840481131356
UDI-Public00840481131356
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K120198
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number07512-S
Device Catalogue NumberN/A
Device Lot NumberL3GKR
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Supplement Date Received by Manufacturer12/04/2025
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown